Announcement Announcement Module
Collapse
No announcement yet.
Questions about medication and PT Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Questions about medication and PT

    Hey everyone,

    I've got a few questions here about some medication and issues regarding PT.
    I've been in for a little over 2 years now, so this issue, ive just been "dealing" with, mainly my whole life.. My hips/lower back didnt form right when I was born and Ive always had trouble with sit ups, not because im lazy or my core strength is weak, but because as I do them, i have a pain in my lower back/hips and can hear/feel a popping sound when i go to sit up. With the upcoming PT test at the end of the month, Ive been doing p90x and regular SU PU exercises for the last few weeks and am just tired of the pain.. Would addressing this to my readiness nco or squad leader get me a waiver for sit ups, or get me in trouble of some sort? Ive been scared to ask. I have been to the doctor over this when I was younger, so It's not some "made up" issue.

    Another thing, I have ADHD pretty bad, most medications to treat this are anti depressants... Would this cause conflict with my military career, even though Im not taking them to treat depression, which I dont have?

    Thanks for the help!

  • #2
    Re: Questions about medication and PT

    Addressing it with your unit won't fix much...you'll need to go to the doctor. They are the ones who can get you out of a PT Test.

    Comment


    • #3
      Re: Questions about medication and PT

      Originally posted by RSP NCO View Post
      Addressing it with your unit won't fix much...you'll need to go to the doctor. They are the ones who can get you out of a PT Test.
      Any regular doctor? Do I just get a doctors note?

      Im not trying to avoid the pt test, just the sit ups.

      Comment


      • #4
        Re: Questions about medication and PT

        any other replies?

        Comment


        • #5
          Re: Questions about medication and PT

          Originally posted by jrm1988 View Post
          any other replies?
          Just have your unit medical personel put you on a profile. Talk to your leaders about it.

          I am curious though, how did you get in with such an issue. Doesn't seem like something easy to conceal.

          Comment


          • #6
            Re: Questions about medication and PT

            Well, It's not obvious by just looking at me, my joints just are messed up. I have bad knees too. And making it in was easy, getting through training, I had to push myself to make it because I've always wanted to be in the military. It ****** but I wanted it.

            We do not have a medic at my unit, so just go to my squad leader?

            Comment


            • #7
              Re: Questions about medication and PT

              You said, "I have been to the doctor over this when I was younger, so It's not some "made up" issue." Well, if you state this you could get discharged for fraudulent enlistment because you should have stated on your paperwork that you had these issues. Just be careful what you say and who you say it to!

              Comment

              Working...
              X